# SDR MWEA010297

- Difficulty date: March 5, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,443 hours, 81,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591014211
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 305 HAS MISDRILLED HOLES.  INSTALLED DOUBLER.
